# SDR UALA2012041502258

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1543 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AT BS 1543 BETWEEN STRINGERS S-39L & S-39R AT BILGE DRAIN VALVE.   BLENDED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  TRIMMED OUT DAMAGE & ACP HFEC OF CUTOUT & OPEN HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED & INSTALLED EXTERNAL DOUBLER, FILLER & TRIPLER REF EA PT67-53-006 & ECRA 5360-01189.  MAJOR REPAIR
